# SDR UPS01235993

- Difficulty date: May 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT CAME ON IN FLIGHT, NOW WILL NOT TEST ON THE GROUND.  PERFORMED OPS CHECK OF EMERGENCY EXIT LIGHTS, OPS CHECK OK.  NO DEFECTS NOTED.
